# SDR UIEA2018072301533

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,517 hours, 16,509 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 080C1805
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT MESSAGE DISPLAY. FOUND WIRING TO BE ROUTED INCORRECTLY AROUND R1 WINDOW, PERFORMED CHECK OF WIRE ROUTING ALL THE WAY RT WINDOW WINDOW HEAT CONTROL UNIT IAW WPM 30-41-12. FOUND LOOSE AND CONTAMINATED CONNECTOR D4294P CLEANED AND RE-SECURED IAW SWPM 20-60-02. PERFORMED TORQUE OF SENSOR BOLTS PER MCC REQUEST REF AMM 51-11-01 BOLTS WERE CORRECTLY INSTALLED AND TORQUED. FOUND POWER DELIVERY FROM WINDOW HEAT CONTROL UNIT TO THE R1 WINDOW HEAT SENSOR TO BE UNDER SPEC FROM D2898A PINS 19 AND 20 TO D1912 CONTACTS. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01. OPS CHECK GOOD. VOLTAGE CHECK AND RESISTANCE. CHECKS GOOD PER FIM 30-41 F/T 802 NO FURTHER DEFECTS NOTED.
